# SDR UALA2009122203974

- Difficulty date: December 20, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 77,383 hours, 9,513 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: MC1019151
- Part serial: 271
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESSURE LOW, SUSPECT LEAK. PRESSURE DROP FROM 1500PSI TO 1370PSI. SUPPLEMENTAL DATA UPDATE SERVICED CREW 02 QTY TO 1810 PSI, AND WITHIN 30 MIN PRESSURE DROPPED TO 1730 PSI, AND IS CONTINUING TO DROP. 1ST OBS O2 BOX AND MASK REPLACED. LEAK CHECKS GOOD. SYSTEM HELD PRESSURE.
